Time-adaptive and history-adaptive multicriterion routing in stochastic, time-dependent networks

Pretolani, Daniele and Nielsen, Lars Relund and Andersen, Kim Allan and Ehrgott, Matthias (2009) Time-adaptive and history-adaptive multicriterion routing in stochastic, time-dependent networks. Operations Research Letters, 37 (3). pp. 201-205. ISSN 0167-6377

Full text not available from this repository.

Abstract

We compare two different models for multicriterion routing in stochastic time-dependent networks: the classic “time-adaptive” model and the more flexible “history-adaptive” one. We point out several properties of the sets of efficient solutions found under the two models. We also devise a method for finding supported history-adaptive solutions.

Item Type:
Journal Article
Journal or Publication Title:
Operations Research Letters
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2200/2209
Subjects:
ID Code:
64487
Deposited By:
Deposited On:
14 May 2013 08:34
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 08:28